# SDR AALA201901239001

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 16,063 hours, 6,255 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN ECAM MESSAGE FOR LAVATORY SMOKE ON CIDS.  A PASSENGER WAS IN LAVATORY, NO ODOR REPORTED. MAINTENANCE PERFORMED LAVATORY SYSTEM SMOKE DETECTION BITE TEST IAW AMM 26-17-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
